# SDR SWAA2014062329294

- Difficulty date: March 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 70,823 hours, 59,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65C26300111A
- Part serial: WN0118
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD TRACK FAIRING INBD LOWER SURFACE DELAMINATED.  REPAIRED FAIRING IAW EA.
